Alert archive / Wisconsin / River Flood Warnings in 2019

River Flood Warning 47, NWS La Crosse, WI

April 21, 2019Grant County, Iowa County, Richland County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Apr 21, 2019, 8:44 AM CDT for Grant County, Iowa County, Richland County, Wisconsin. It took effect at Apr 22, 2019, 11:00 PM CDT. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Apr 21, 2019, 8:44 AM CDT (13:44 UTC)
In effect from
Apr 22, 2019, 11:00 PM CDT
Expired
Apr 25, 2019, 4:23 PM CDT
In force
65 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Grant County, WI, Iowa County, WI, Richland County, WI

The radar

The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River at Muscoda (MUSW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05407000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

737 
WGUS43 KARX 211344
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
844 AM CDT Sun Apr 21 2019

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-220144-
/O.NEW.KARX.FL.W.0047.190423T0400Z-190425T1800Z/
/MUSW3.1.ER.190423T0400Z.190423T1800Z.190425T0000Z.NO/
844 AM CDT Sun Apr 21 2019

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Wisconsin River at Muscoda.
* from Monday evening to Thursday afternoon.
* At  7:00 AM Sunday the stage was 7.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday evening and continue to
  rise to near 9.4 feet by Tuesday. The river will fall below flood 
  stage by Wednesday evening.
* Impact...At 9.5 feet...Flooding may impact some homes in Boscobel.

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

MEA
12 follow-up statements
862 
WGUS83 KARX 220112
FLSARX


Flood Statement
National Weather Service La Crosse WI
812 PM CDT Sun Apr 21 2019

.The flood warning continues for the Wisconsin River near Muscoda.
Flooding continues along the Yellow River near Necedah.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-221611-
/O.EXT.KARX.FL.W.0047.190423T0600Z-190426T0000Z/
/MUSW3.1.RS.190423T0600Z.190424T0000Z.190425T0600Z.NR/
812 PM CDT Sun Apr 21 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* from late Monday night to Thursday evening...Or until the warning 
  is cancelled.
* At  6:00 PM Sunday the stage was 7.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 9.5 feet by Tuesday evening. The river will fall 
  below flood stage by Thursday morning.
* Impact...At 9.5 feet...Flooding may impact some homes in Boscobel.

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

WIC057-221611-
/O.EXT.KARX.FL.W.0042.000000T0000Z-190424T0800Z/
/NCAW3.3.RS.190418T2330Z.190420T1930Z.190423T1400Z.UU/
812 PM CDT Sun Apr 21 2019

The Flood Warning continues for
  The Yellow River at Necedah.
* until late Tuesday night...Or until the warning is cancelled.
* At  6:30 PM Sunday the stage was 17.1 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Tuesday morning.

&&
 
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009

$$

NMB
548 
WGUS83 KARX 220942
FLSARX


Flood Statement
National Weather Service La Crosse WI
442 AM CDT Mon Apr 22 2019

.Flooding continues along several rivers in western Wisconsin.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse.

&&

WIC063-121-230042-
/O.CON.KARX.FL.W.0043.000000T0000Z-190423T0730Z/
/GALW3.2.RS.190419T0256Z.190420T0115Z.190422T1330Z.NR/
442 AM CDT Mon Apr 22 2019

The Flood Warning continues for
  The Black River Near Galesville.
* until late tonight...Or until the warning is cancelled.
* At  3:45 AM Monday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this morning.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100

$$

WIC011-121-230042-
/O.CON.KARX.FL.W.0039.000000T0000Z-190426T0000Z/
/DDGW3.1.RS.190419T1152Z.190420T1145Z.190425T0600Z.NO/
442 AM CDT Mon Apr 22 2019

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Thursday evening...Or until the warning is cancelled.
* At  3:45 AM Monday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage this morning  and then potentially rise back above flood 
  stage on Tuesday night.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

WIC043-049-103-230042-
/O.CON.KARX.FL.W.0047.190423T0600Z-190426T0000Z/
/MUSW3.1.RS.190423T0600Z.190424T0000Z.190425T0600Z.NR/
442 AM CDT Mon Apr 22 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* from late tonight to Thursday evening...Or until the warning is 
  cancelled.
* At  2:00 AM Monday the stage was 7.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 9.5 feet by Tuesday evening. The river will fall 
  below flood stage by Thursday morning.
* Impact...At 9.5 feet...Flooding may impact some homes in Boscobel.

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

WIC057-230042-
/O.CON.KARX.FL.W.0042.000000T0000Z-190424T0800Z/
/NCAW3.3.RS.190418T2330Z.190420T1930Z.190423T1400Z.UU/
442 AM CDT Mon Apr 22 2019

The Flood Warning continues for
  The Yellow River at Necedah.
* until late Tuesday night...Or until the warning is cancelled.
* At  3:30 AM Monday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Tuesday morning.

&&
 
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009

$$
350 
WGUS83 KARX 221536
FLSARX


Flood Statement
National Weather Service La Crosse WI
1036 AM CDT Mon Apr 22 2019

.The flood warning continues for the Wisconsin River near Muscoda.
Flooding continues along the Yellow River near Necedah.


River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-230635-
/O.EXT.KARX.FL.W.0047.190423T0600Z-190427T0000Z/
/MUSW3.1.RS.190423T0600Z.190424T0600Z.190426T0600Z.NR/
1036 AM CDT Mon Apr 22 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* from late tonight to Friday evening...Or until the warning is 
  cancelled.
* At  9:00 AM Monday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 9.6 feet by Wednesday morning. The river will fall 
  below flood stage by Friday morning.
* Impact...At 9.6 feet...Homes on W Lakeshore Drive and E Lakeshore 
  Drive along Avoca Lake (inlet of Wisconsin River) begin 
  sandbagging. 

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

WIC057-230635-
/O.EXT.KARX.FL.W.0042.000000T0000Z-190424T0600Z/
/NCAW3.3.RS.190418T2330Z.190420T1930Z.190423T1200Z.UU/
1036 AM CDT Mon Apr 22 2019

The Flood Warning continues for
  The Yellow River at Necedah.
* until late Tuesday night...Or until the warning is cancelled.
* At  9:30 AM Monday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Tuesday morning.

&&
 
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009

$$

LL
277 
WGUS83 KARX 230231
FLSARX


Flood Statement
National Weather Service La Crosse WI
931 PM CDT Mon Apr 22 2019

.Flood warnings continue along the Wisconsin River near Muscoda and
the Yellow River near Necedah.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-231730-
/O.EXT.KARX.FL.W.0047.190423T0900Z-190426T2100Z/
/MUSW3.1.RS.190423T0900Z.190424T0600Z.190426T0300Z.NR/
931 PM CDT Mon Apr 22 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* from late tonight to Friday afternoon...Or until the warning is 
  cancelled.
* At  8:00 PM Monday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 9.5 feet by Wednesday morning. The river will fall 
  below flood stage by Thursday evening.
* Impact...At 9.5 feet...Flooding may impact some homes in Boscobel.

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

WIC057-231730-
/O.EXT.KARX.FL.W.0042.000000T0000Z-190424T0800Z/
/NCAW3.3.RS.190418T2330Z.190420T1930Z.190423T1400Z.UU/
931 PM CDT Mon Apr 22 2019

The Flood Warning continues for
  The Yellow River at Necedah.
* until late Tuesday night...Or until the warning is cancelled.
* At  8:30 PM Monday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Tuesday morning.

&&
 
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009

$$

NMB
492 
WGUS83 KARX 230900
FLSARX


Flood Statement
National Weather Service La Crosse WI
400 AM CDT Tue Apr 23 2019

...Minor Flooding Expected along the Wisconsin River at Muscoda...

.The Wisconsin River at Muscoda will rise above flood stage this 
morning and then fall below flood stage on Thursday evening.  Minor 
flooding is expected.  

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-232359-
/O.EXT.KARX.FL.W.0047.190423T0856Z-190426T2100Z/
/MUSW3.1.RS.190423T0720Z.190424T0600Z.190426T0300Z.NR/
400 AM CDT Tue Apr 23 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* from early this morning to Friday afternoon...Or until the warning 
  is cancelled.
* At 12:00 AM Tuesday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 9.5 feet by Wednesday morning. The river will fall 
  below flood stage by Thursday evening.
* Impact...At 9.5 feet...Flooding may impact some homes in Boscobel.

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

Boyne
336 
WGUS83 KARX 231427
FLSARX


Flood Statement
National Weather Service La Crosse WI
927 AM CDT Tue Apr 23 2019

...Water Levels Remain High Along the Wisconsin River...

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-240527-
/O.EXT.KARX.FL.W.0047.000000T0000Z-190427T0000Z/
/MUSW3.1.RS.190423T0612Z.190424T0600Z.190426T0600Z.NR/
927 AM CDT Tue Apr 23 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* until Friday evening...Or until the warning is cancelled.
* At  8:00 AM Tuesday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.6 feet by 
  Wednesday morning. The river will fall below flood stage Friday 
  morning.
* Impact...At 9.6 feet...Homes on W Lakeshore Drive and E Lakeshore 
  Drive along Avoca Lake /inlet of Wisconsin River/ begin 
  sandbagging. 

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$
805 
WGUS83 KARX 240128
FLSARX


Flood Statement
National Weather Service La Crosse WI
828 PM CDT Tue Apr 23 2019

.Flooding continues along the Wisconsin River near Muscoda.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-241628-
/O.CON.KARX.FL.W.0047.000000T0000Z-190427T0000Z/
/MUSW3.1.RS.190423T0612Z.190424T1200Z.190426T0600Z.NO/
828 PM CDT Tue Apr 23 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* until Friday evening...Or until the warning is cancelled.
* At  7:00 PM Tuesday the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.4 feet by 
  Wednesday morning. The river will fall below flood stage Friday 
  morning.
* Impact...At 9.6 feet...Homes on W Lakeshore Drive and E Lakeshore 
  Drive along Avoca Lake (inlet of Wisconsin River) begin 
  sandbagging. 

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

NMB
603 
WGUS83 KARX 240905
FLSARX


Flood Statement
National Weather Service La Crosse WI
405 AM CDT Wed Apr 24 2019

.Flooding continues along the Wisconsin River in the Muscoda area.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-250005-
/O.CON.KARX.FL.W.0047.000000T0000Z-190427T0000Z/
/MUSW3.1.RS.190423T0612Z.190424T0700Z.190426T0600Z.NR/
405 AM CDT Wed Apr 24 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* until Friday evening...Or until the warning is cancelled.
* At  2:00 AM Wednesday the stage was 9.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain nearly steady today, then 
  begin to fall...Dropping below flood stage by Friday morning.
* Impact...At 9.5 feet...Flooding may impact some homes in Boscobel.

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$
464 
WGUS83 KARX 241338
FLSARX


Flood Statement
National Weather Service La Crosse WI
838 AM CDT Wed Apr 24 2019

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-250438-
/O.EXT.KARX.FL.W.0047.000000T0000Z-190427T0600Z/
/MUSW3.1.RS.190423T0612Z.190424T1800Z.190426T1200Z.NR/
838 AM CDT Wed Apr 24 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* until late Friday night...Or until the warning is cancelled.
* At  7:00 AM Wednesday the stage was 9.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.6 feet by 
  today. The river will fall below flood stage Friday morning.
* Impact...At 9.6 feet...Homes on W Lakeshore Drive and E Lakeshore 
  Drive along Avoca Lake (inlet of Wisconsin River) begin 
  sandbagging. 

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

MEA
505 
WGUS83 KARX 250053
FLSARX


Flood Statement
National Weather Service La Crosse WI
753 PM CDT Wed Apr 24 2019

.Flooding continues along the Wisconsin River near Muscoda.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-251552-
/O.EXT.KARX.FL.W.0047.000000T0000Z-190426T1800Z/
/MUSW3.1.RS.190423T0612Z.190424T0915Z.190426T0000Z.NR/
753 PM CDT Wed Apr 24 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* until Friday afternoon...Or until the warning is cancelled.
* At  6:00 PM Wednesday the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Thursday evening.
* Impact...At 9.0 feet...The river begins to go out of its banks in 
  some locations with only minor flooding.

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$

NMB
987 
WGUS83 KARX 250904
FLSARX


Flood Statement
National Weather Service La Crosse WI
404 AM CDT Thu Apr 25 2019

.Minor flooding continues along the Wisconsin River near and below 
Muscoda.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-260004-
/O.CON.KARX.FL.W.0047.000000T0000Z-190426T1800Z/
/MUSW3.1.RS.190423T0612Z.190424T0915Z.190426T0000Z.NR/
404 AM CDT Thu Apr 25 2019

The Flood Warning continues for
  The Wisconsin River at Muscoda.
* until Friday afternoon...Or until the warning is cancelled.
* At  2:00 AM Thursday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to slowly fall and drop below 
  flood stage this evening.
* Impact...At 9.0 feet...The river begins to go out of its banks in 
  some locations with only minor flooding.

&&
 
LAT...LON 4319 9033 4297 9114 4300 9116 4321 9061 4322 9031

$$
556 
WGUS83 KARX 252123
FLSARX


Flood Statement
National Weather Service La Crosse WI
423 PM CDT Thu Apr 25 2019

.The flood warning has been cancelled for the Wisconsin River at
Muscoda.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC043-049-103-252153-
/O.CAN.KARX.FL.W.0047.000000T0000Z-190426T1800Z/
/MUSW3.1.RS.190423T0612Z.190424T0915Z.190425T1433Z.NR/
423 PM CDT Thu Apr 25 2019

The Flood Warning is cancelled for
  The Wisconsin River at Muscoda.
* At  3:00 PM Thursday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at  9:33 AM Thursday.
* Forecast...The river will continue to fall to 8.5 feet by Friday 
  morning.


$$

NMB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 21, 6:05 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 21, 6:05 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
605 AM CDT Sun Apr 21 2019

.SHORT TERM...(Today and Tonight)
Issued at 346 AM CDT Sun Apr 21 2019

At 3 AM, there was a scattered to broken deck of high clouds
across the Upper Mississippi River Valley. Temperatures in central
Wisconsin have warmed from the mid and upper 30s into the lower
and mid 40s. Elsewhere temperatures ranged from the mid 40s to
upper 50s.

For this morning, a band of showers, associated with a shortwave
trough running over top of the ridge, will try to move into
southeast Minnesota and northeast Iowa. These showers will be
moving east into a drier air mass. As a result, there are
questions whether they will even make it into our area. The NAM,
ARW, HRRR, and WRF show a dissipating band moving into our area.
Meanwhile, the RAP and ESSRL HRRR dissipate them west of I-35.

For this afternoon, the models continue to warm our 925 mb
temperatures into the 18 to 23C range. This will allow
temperatures south of I-94 warm to around 80 degrees and into the
70s north of this Interstate. This will be only the 5th Easter at
both La Crosse and Rochester to get into the 80s. Both La Crosse
and Rochester have not reached 80 degrees since October 3. The
first 80 degree temperature typically occurs on April 29 for La
Crosse and May 3 for Rochester. Last year it did not occur until
April 30 both locations.

For tonight, a cold front will gradually move southeast into
southeast Minnesota and north-central Wisconsin. With a 800-600 mb
cap ahead of this front, not expecting too much shower and
isolated storms until the front moves into the area. Due to this,
delayed the onset of precipitation into the overnight.

.LONG TERM...(Monday through Saturday)
Issued at 346 AM CDT Sun Apr 21 2019

On Monday, the precipitation will gradually increase in coverage
as a low pressure area moves into the area. With most unstable
CAPES up to 750 J/kg expect some scattered storms. However, with
weak 0-3 km and 0-6 km shear, not anticipating any severe storms.

On Monday night, the precipitation will gradually end from the
west as the low moves into northern Lower Michigan. Rain totals
will likley range from a half to 1 inch from late tonight through
Monday night.

A weakening front may provide a chance of showers as it moves
southeast through the area on Thursday.

From Saturday into early next week, the pattern looks to become
more active as a front moves southeast into the area and stalls
over the region. Several low pressure systems moving along this
front will provide several rounds of showers and storms.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 605 AM CDT Sun Apr 21 2019

VFR conditions will persist through tonight. Southerly winds will
prevail today with low pressure to the west and a surface boundary
north of KRST/KLSE. Winds will become gusty this afternoon with a
few gusts possibly into the 25-30 kt range. A weakening area of
high based showers west of the area early today will spread east
this morning. Will not mention precip at this time, but a few
sprinkles/brief showers are not out of the question, with
otherwise just periodic mid/high clouds today. As the low
approaches and the boundary sinks south into SE MN through C WI
by early Monday, shower/storm chances will begin to increase, but
with the higher chances looking to remain near or after 12Z
Monday, will not introduce any precip for this issuance. Will also
have to monitor for possible LLWS tonight with a strengthening
low-level jet.

&&

.HYDROLOGY...
Issued at 346 AM CDT Sun Apr 21 2019

Flooding continues on area rivers including the Mississippi and
portions of the Black, Trempealeau, Wisconsin and Yellow. The
latest river forecasts and expected impacts can be found at
water.weather.gov.

&&

.CLIMATE...Easter
Issued at 346 AM CDT Sun Apr 21 2019

It continues to look like this could be the 5th Easter to have
temperatures in the 80s for both La Crosse and Rochester. The
other ones occurred back in 1941, 1956, 1977, and 1987.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...JM
HYDROLOGY...Boyne
CLIMATE...Boyne
Hazardous weather outlook, Apr 21, 3:57 AM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
357 AM CDT Sun Apr 21 2019

IAZ011-030-MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061-
221100-
Allamakee-Clayton-Wabasha-Winona-Houston-Taylor-Clark-Buffalo-
Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-
Richland-Grant-
357 AM CDT Sun Apr 21 2019

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...and southwest into central
Wisconsin.

.DAY ONE...Today and Tonight

Flooding continues along portions of the Mississippi River, as
well as various other tributaries in Wisconsin. Keep an eye on
forecasts and water levels.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered storms will be possible on Monday and Monday night. The
primary threat will be lightning.

Flooding continues along portions of the Mississippi River, as
well as various other tributaries in Wisconsin. Keep an eye on
forecasts and water levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>010-018-019-029-MNZ086-087-094-095-221100-
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Dodge-Olmsted-
Mower-Fillmore-
357 AM CDT Sun Apr 21 2019

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa and southeast Minnesota.

.DAY ONE...Today and Tonight

Isolated to scattered storms will be possible tonight. The
primary threat will be lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered storms will be possible on Monday and Monday night. The
primary threat will be lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Boyne

Nearby

River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.